# SDR DXTA2021073046030

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Rkwell 700
- Aircraft serial: 7000025
- Aircraft time: 1,166 hours, 673 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: M8178465201
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT OPEN FROM THE INSIDE.  RED BUTTON HAS NO EFFECT.  TROUBLESHOT RED PUSHBUTTON RELEASE AND FOUND THAT THE PUSHBUTTON SWITCH WAS GOOD BUT THAT THE CONNECTOR AO0L7 WAS EITHER NOT  PROPERLY CRIMPED OR THAT THE WIRE HAD BROKEN OFF INSIDE THE SPLICE. NEW SPLICE ON ORDER. AWAITING PARTS. REMOVED OLD SPLICE AT A0017 AND INSTALLED NEW PIN AND SPLICE. OPERATIONAL CHECKS GOOD. NO FURTHER ACTION REQUIRED AT THIS TIME. ALL MAINTENANCE PERFORMED IAW CE-700 WIRING ?MANUAL 52-00-01.
